# SDR GTIA2019082634573

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-271N
- Aircraft serial: 4206
- Aircraft time: 36,848 hours, 16,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AFT GALLEY MEGAPHONE INOP-R/R AFT GALLEY MEGAPHONE IAW SPIRIT AIRLINES DRAWING TITLE: A320-232 EMER. EQUIP. LAYOUT DRAWING NUMB. A320 EMER. EQUIP.
